Solvability of linear equations and rank-function

Research output: Contribution to journalArticle

2 Citations (Scopus)

Abstract

In this paper, we consider an m × n regular matrix A over a commutative ring A (-a matrix whose range is direct summand of A m) and a necessary and sufficient condition in terms of determinantal rank is obtained for solvability of Ax = b. In the light of this result we define rank-function for matrices.

Original languageEnglish
Pages (from-to)297-302
Number of pages6
JournalCommunications in Algebra
Volume25
Issue number1
Publication statusPublished - 1997

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory

Fingerprint Dive into the research topics of 'Solvability of linear equations and rank-function'. Together they form a unique fingerprint.

  • Cite this